RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2019, Volume 25, Number 4, Pages 255–264 (Mi timm1691)  

Sharp inequalities of Jackson-Stechkin type for periodic functions in $L_2$ differentiable in the Weyl sense

M. Sh. Shabozovab, A. A. Shabozovaab

a Tajik National University, Dushanbe
b University of Central Asia

Abstract: For periodic functions differentiable in the sense of Weyl and belonging to the space $L_{2}$, sharp inequalities of Jackson–Stechkin type are obtained for a special $m$th-order modulus of continuity generated by the Steklov operator (function). Similar characteristics of smoothness of functions were considered earlier by V. A. Abilov, F. V. Abilova, V. M. Kokilashvili, S. B. Vakarchuk, V. I. Zabutnaya, K. Tukhliev, etc. For classes of functions defined in terms of these characteristics, we solve a number of extremal problems of polynomial approximation theory.

Keywords: best approximation, periodic function, special modulus of continuity, Jackson–Stechkin inequalities, extremal problems.

DOI: https://doi.org/10.21538/0134-4889-2019-25-4-255-264

Full text: PDF file (198 kB)
First page: PDF file
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.5
MSC: 42C10, 47A58
Received: 20.08.2019
Revised: 31.10.2019
Accepted:11.11.2019

Citation: M. Sh. Shabozov, A. A. Shabozova, “Sharp inequalities of Jackson-Stechkin type for periodic functions in $L_2$ differentiable in the Weyl sense”, Trudy Inst. Mat. i Mekh. UrO RAN, 25, no. 4, 2019, 255–264

Citation in format AMSBIB
\Bibitem{ShaSha19}
\by M.~Sh.~Shabozov, A.~A.~Shabozova
\paper Sharp inequalities of Jackson-Stechkin type for periodic functions in $L_2$ differentiable in the Weyl sense
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2019
\vol 25
\issue 4
\pages 255--264
\mathnet{http://mi.mathnet.ru/timm1691}
\crossref{https://doi.org/10.21538/0134-4889-2019-25-4-255-264}
\elib{http://elibrary.ru/item.asp?id=41455542}


Linking options:
  • http://mi.mathnet.ru/eng/timm1691
  • http://mi.mathnet.ru/eng/timm/v25/i4/p255

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:19
    References:5
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020